# SDR QMLA2011052611059

- Difficulty date: May 26, 2011
- Submitted: May 31, 2011
- Operation: Air carrier
- Aircraft: N911EF
- Make and model: Urocop EC135T2
- Aircraft serial: 0382
- Aircraft time: 3,172 hours, 10,263 cycles
- Engine: Tmeca ARRIUS2B2
- Engine time: 2,826 hours, 2,438 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 0319850150
- Part serial: 713B
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 1,252 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

AFTER RETURNING FROM A FLIGHT, THE PILOT REFUELED THE ACFT.  WHEN FUELING WAS DONE THE PILOT RETURNED THE FUELING NOZZLE TO THE TANK.  WALKING BACK TO THE AIRCRAFT THE PILOT THEN NOTICED FLUID UNDERNEATH THE ACFT.  THE MECHANIC WAS CALLED IN AND UPON FURTHER INVESTIGATION IT WAS FOUND THAT THE HMU UNIT ON THE NR2 ENGINE WAS LEAKING FROM A SEAL THAT WAS BEYOND THE MECHANICS MX LEVEL. THE HMU UNIT WAS REPLACED. NO FURTHER ACTION WAS REQUIRED.
